ANETON ALMEDI BIEN JO is highly effective for symptoms such as sneezing, runny nose, and stuffy nose caused by a head cold or allergic rhinitis due to pollen, house dust, etc. This medicine contains pseudoephedrine hydrochloride, which is effective for stuffy nose, and crude drugs with an antiallergic effect such as Saishin (asiasarum root) extract and Kanzo (glycyrrhiza) powder.
Relief for the following symptoms caused by acute rhinitis, allergic rhinitis, or sinusitis:
Sneezing, runny nose, stuffy nose, watery eyes, sore throat, heaviness in the head
Take the following amount of medicine with cold or lukewarm water after a meal.
|Age||One dose||Daily dose|
|Adult (15 years or over)||3 tablets||3 times|
|11 to under 15 years of age||2 tablets|
|Under 11 years||Do not take.|
ANETON ALMEDI BIEN JO is a light brown tablet, and the ingredients and its contents and main effects in a daily dose for adults (9 tablets) are as follows:
|Pseudoephedrine hydrochloride||180mg||Suppresses hyperemia and swelling of the nasal mucosa, and relieves stuffy nose by a blood vessel constricting effect|
|Chlorpheniramine maleate||12mg||Suppresses sneezing and runny nose by an antihistaminic effect|
|Saishin (asiasarum root) extract||30mg||Suppresses sneezing and runny nose by an antiallergy effect|
|Kanzo (glycyrrhiza) powder||300mg||Suppresses sneezing and runny nose by an antiallergy effect. In addition, it suppresses various kinds of inflammation, and relieves sore throat.|
|Shini (magnolia flower) extract||21mg||Improves symptoms of runny nose and stuffy nose|
|Shokyo (ginger) powder||100mg||Enhances gastrointestinal function, promotes spontaneous healing, and helps in improving rhinitis symptoms|
|Anhydrous caffeine||90mg||Relieves dull headache due to rhinitis and feeling of discomfort, and suppresses sleepiness|
As inactive ingredients, this medicine contains anhydrous silicic acid, lactose, potato starch, and magnesium stearate.
Since the ingredients of this medicine include natural crude drugs, the color of tablet may vary for individual products.
If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.
|Skin||Rashes, redness, itching|
|Digestive organs||Nausea, vomiting, loss of appetite|
|Neuropsychiatric system||Dizziness, insomnia, nervous irritability, spasm|
In rare case, serious symptoms might occur. In such a case, immediately consult a physician.
|Names of symptoms||Symptoms|
|Acute generalized exanthematous pustulosis||Symptoms such as high fever, rashes and redness of a large area of the skin, small rashes (small pustules) on reddened skin, heaviness of the whole body, and no appetite persist or suddenly worsen.|
|Hypoplastic anemia||Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.|
|Agranulocytosis||Symptoms such as sudden high fever, chills, and sore throat will appear.|
*Registered salesperson: person who has the license to sell OTC medicines except Category 1.